# SDR RMXA20110915001

- Difficulty date: September 15, 2011
- Submitted: September 20, 2011
- Operation: Air carrier
- Aircraft: N350DH
- Make and model: Snias AS350B2
- Aircraft serial: 3567
- Aircraft time: 4,058 hours, 16,474 cycles
- Engine: Tmeca ARRIEL1D1
- Engine time: 3,681 hours, 10,483 cycles
- System (JASC): 6230 · Main Rotor Mast/Swashplate
- Part: Boot
- Part number: 704A33699008
- Condition: Torn
- Location: Swashplate
- Stage of operation: NR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

MAST BOOT CAME FREE FROM ROTATING SWASH PLATE.  A PIECE OF THE BOOT LOWER FLANGE TORE OFF AND DEPARTED THE ACFT MOST LIKELY HITTING THE P/C LINKS THAT CAUSED A VIBRATION FELT IN THE CYCLIC CONTROL STICK.
